# SDR DALA13041323140

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA FLOOR SUPPORT BETWEEN FR16-FR21, Y254 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14.  R & R FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
